| Model Number |
MMT-723RNAS |
| Medical Device Problem Codes |
Device Alarm System (1012); Premature Discharge of Battery (1057); Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
11/20/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that the insulin pump squirts when priming and alarm not as loud.The blood glucose level was unknown.The customer also reported that rewind was louder.The device will not be returned for the analysis.